# SDR UIEA2021022200407

- Difficulty date: February 25, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 85,236 hours, 13,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - LH BODY FAIRING 191AEL SUPPORT FRAME AT STA 880 UPR END CRACKED AS MARK.( FX - LH BODY FAIRING 191AEL SUPPORT FRAME AT STA 880 UPPER END CRACKED AREA REPAIRED AS PER SRM 53-00-71-2R-4 REPAIR 4 )
